Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568026
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Stephen Wiggins
Title: Chaotic transport in dynamical systems
Additional book information: Springer-Verlag, New York, 1992, 301 pp., US$39.95. ISBN 0-387-97522-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Robert W. Easton
Journal: Bull. Amer. Math. Soc. 28 (1993), 398-402